4 ms·
I'm not sure - but I see this: https://www.cdc.gov/coronavirus/2019-ncov/vaccines/safety/myocarditis.html https://www.cdc.gov/coronavirus/2019-ncov/vaccines/saf
by geofft 5y ago
I'm not sure - but I see this: https://www.cdc.gov/coronavirus/2019-ncov/vaccines/safety/myocarditis.html https://www.cdc.gov/coronavirus/2019-ncov/vaccines/safety/my...
> Be on the lookout for any of the following symptoms:
> Chest pain
> Shortness of breath
> Feelings of having a fast-beating, fluttering, or pounding heart
> Seek medical care if you think you or your child have any of these symptoms within a week after COVID-19 vaccination.
I think they also have a more general request to contact your doctor if you're experiencing side effects after more than a day or two, and messaging to doctors that they should be on the lookout for such symptoms. https://www.cdc.gov/coronavirus/2019-ncov/vaccines/expect/after.html https://www.cdc.gov/coronavirus/2019-ncov/vaccines/expect/af... says,
> Contact your doctor or healthcare provider [...] If your side effects are worrying you or do not seem to be going away after a few days*